Alert archive / Montana / High Wind Warnings in 2025

High Wind Warning 27, NWS Great Falls, MT

November 12, 20257 counties in Montana

NWS Great Falls, MT issued this high wind warning at Nov 12, 2025, 11:41 PM MST for 7 counties in Montana. It took effect at Nov 13, 2025, 12:00 PM MST. It was in force for 26 hr. 28 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 12, 2025, 11:41 PM MST (06:41 UTC)
In effect from
Nov 13, 2025, 12:00 PM MST
Expired
Nov 14, 2025, 1:35 PM MST
In force
26 hr
Issued by
NWS Great Falls, MT

Counties Fergus County, MT, Glacier County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

What was reported inside it

TimeReportWhereRemark
Nov 13, 1:00 PM MSTNON-TSTM WND GST 658 Wsw Saint Mary, MTMesonet station SNPMT Sunpoint.
Nov 13, 1:21 PM MSTNON-TSTM WND GST 838 Se East Glacier Park, MTMesonet station DCRM8 Deep Creek RAWS.
Nov 13, 1:40 PM MSTNON-TSTM WND GST 769 Ese East Glacier Park, MT76 mph wind gust at Dog Gun Lake Mesonet site.
Nov 13, 1:45 PM MSTNON-TSTM WND GST 681 Ene East Glacier Park, MTMesonet station MTBRN Two Medicine Bridge (MT DOT).
Nov 13, 2:21 PM MSTNON-TSTM WND GST 858 Se East Glacier Park, MTMesonet station DCRM8 Deep Creek RAWS.
Nov 13, 3:30 PM MSTNON-TSTM WND GST 586 Nnw Sunburst, MTMesonet station MTSWT Sweetgrass (MT DOT).
Nov 13, 3:30 PM MSTNON-TSTM WND GST 721 Ene East Glacier Park, MTMesonet station MTBRN Two Medicine Bridge (MT DOT).
Nov 13, 3:45 PM MSTHIGH SUST WINDS 512 Se Browning, MTHigh sustained wind of 51 mph from 245 PM until 345 PM. Mesonet station MTBWG Browning (MT DOT).
Nov 13, 4:00 PM MSTNON-TSTM WND GST 752 Se Browning, MTMesonet station MTBWG Browning (MT DOT).
Nov 13, 4:20 PM MSTNON-TSTM WND GST 7814 E Saint Mary, MTMontana mesonet station Wetzel NE peak gust so far today.
Nov 13, 4:30 PM MSTNON-TSTM WND GST 862 Se Browning, MTMesonet station MTBWG Browning (MT DOT).
Nov 13, 4:45 PM MSTNON-TSTM WND GST 635 Se Browning, MTMesonet station SHBM Browning.
Nov 13, 4:45 PM MSTNON-TSTM WND GST 872 Se Browning, MTMesonet station MTBWG Browning (MT DOT).
Nov 13, 5:00 PM MSTNON-TSTM WND GST 892 Se Browning, MTMesonet station MTBWG Browning (MT DOT).
Nov 13, 5:10 PM MSTHIGH SUST WINDS 5414 E Saint Mary, MTMontana mesonet station Wetzel NE measured sustained winds averaging 54 mph over the hour prior to the report time.
Nov 13, 5:21 PM MSTNON-TSTM WND GST 63Browning, MTMesonet station BGRM8 Browning RAWS.
Nov 13, 5:30 PM MSTHIGH SUST WINDS 602 Se Browning, MTSustained winds averaged 60 mph over the hour prior to the report time at the MT DOT sensor near Browning.
Nov 13, 5:50 PM MSTNON-TSTM WND GST 586 Wnw Sunburst, MT58 mph wind gust at the Sunburst MT Mesonet site.
Nov 13, 9:15 PM MSTNON-TSTM WND GST 5814 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Nov 13, 10:45 PM MSTNON-TSTM WND GST 7314 W Bynum, MTMesonet station DELMT Dellwo (MCSCN).
Nov 13, 11:15 PM MSTHIGH SUST WINDS 5014 W Bynum, MTSustained winds averaged 50 mph over the hour prior to the report time at mesonet station Dellwo DELMT.
Nov 14, 12:16 AM MSTNON-TSTM WND GST 588 Ssw Choteau, MTMesonet station MTCTS Choteau South Us-287 Mp 56.0.
Nov 14, 3:45 AM MSTNON-TSTM WND GST 612 Sse Geyser, MTMesonet station MTGYS Geyser (MT DOT).
Nov 14, 4:30 AM MSTHIGH SUST WINDS 462 Sse Geyser, MTMTGYS Geyser (MT DOT) average sustained winds of 46 mph between 0330 and 0430 local time.
Nov 14, 5:30 AM MSTNON-TSTM WND GST 622 Sse Geyser, MTMesonet station MTGYS Geyser (MT DOT).
Nov 14, 5:52 AM MSTNON-TSTM WND GST 627 Ese Hilger, MTMesonet station JPKM8 Judith Peak RAWS.
Nov 14, 6:15 AM MSTNON-TSTM WND GST 583 Sw Lewistown, MTASOS station KLWT Lewistown Airport.
Nov 14, 7:29 AM MSTHIGH SUST WINDS 452 Sse Geyser, MTMesonet station MTGYS Geyser (MT DOT) measured sustained winds of 45 mph between 3:30am to 5:30am local time.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 6.7 hours before the alert went out and 372 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Glasgow Intl Airport, MT at 00:00Z on 2025-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Glasgow Intl Airport, MT at 00:00Z on 2025-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1763 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

570 
WWUS75 KTFX 130641
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1141 PM MST Wed Nov 12 2025

MTZ301-302-140000-
/O.UPG.KTFX.HW.A.0027.251113T1900Z-251115T0000Z/
/O.NEW.KTFX.HW.W.0027.251113T1900Z-251115T0000Z/
East Glacier Park Region-Northern High Plains-
Including the following locations: Kiowa, Heart Butte, Babb,
Dupuyer, Marias Pass, Saint Mary, Logan Pass, East Glacier Park,
and Browning
1141 PM MST Wed Nov 12 2025

...HIGH WIND WARNING IN EFFECT FROM NOON THURSDAY TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 40 to 55 mph with gusts up to 85 mph 
  expected.

* WHERE...Eastern Glacier National Park and adjacent foothills and 
  plains.

* WHEN...From noon Thursday to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds initially build this 
  afternoon along the immediate eastern slopes of the Rocky Mountain 
  Front, eventually spreading eastward in the late afternoon and 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ307-308-140000-
/O.UPG.KTFX.HW.A.0027.251113T2200Z-251115T0000Z/
/O.NEW.KTFX.HW.W.0027.251113T2200Z-251115T0000Z/
Southern Rocky Mountain Front-Southern High Plains-
Including the following locations: Bynum, Pendroy, Rogers Pass,
and Choteau
1141 PM MST Wed Nov 12 2025

...HIGH WIND WARNING IN EFFECT FROM 3 PM THURSDAY TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 35 to 50 mph with gusts up to 75 mph 
  expected.

* WHERE...Southern Rocky Mountain Front and adjacent foothills and 
  plains.

* WHEN...From 3 PM Thursday to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds initially build late this 
  afternoon along the immediate eastern slopes of the Rocky Mountain 
  Front, eventually spreading eastward in the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ303-140000-
/O.UPG.KTFX.HW.A.0027.251114T0000Z-251115T0000Z/
/O.NEW.KTFX.HW.W.0027.251114T0000Z-251115T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Santa Rita, Cut Bank, and
Ethridge
1141 PM MST Wed Nov 12 2025

...HIGH WIND WARNING IN EFFECT FROM 5 PM THURSDAY TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...From 5 PM Thursday to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The period of strongest winds is forecast 
  after sunset today and before sunrise Friday morning. Additional 
  periods of gusty winds follow into Friday afternoon, but are not 
  forecast to be as potent at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

AM
3 follow-up statements
474 
WWUS75 KTFX 132046
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
146 PM MST Thu Nov 13 2025

MTZ313-141215-
/O.EXB.KTFX.HW.W.0027.251114T0300Z-251115T0000Z/
Judith Basin County and Judith Gap-
Including the following locations: Geyser, Windham, Hobson,
Moccasin, Raynesford, Stanford, and Benchland
146 PM MST Thu Nov 13 2025

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM MST 
FRIDAY...

* WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Judith Basin County and Judith Gap.

* WHEN...From 8 PM this evening to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause isolated power outages. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...The period of strongest winds is forecasted 
  between late tonight and Friday morning. Additional periods of 
  gusty winds follow into Friday afternoon, but are not forecasted 
  to be as potent at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

MTZ301-302-141215-
/O.CON.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
East Glacier Park Region-Northern High Plains-
Including the following locations: Marias Pass, Heart Butte,
Dupuyer, Browning, East Glacier Park, Saint Mary, Logan Pass,
Kiowa, and Babb
146 PM MST Thu Nov 13 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

* WHAT...Southwest winds 40 to 55 mph with gusts up to 85 mph 
  expected.

* WHERE...Eastern Glacier National Park and adjacent foothills and 
  plains.

* WHEN...Until 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds initially build this 
  afternoon along the immediate eastern slopes of the Rocky Mountain 
  Front, eventually spreading eastward in the late afternoon and 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ307-308-141215-
/O.CON.KTFX.HW.W.0027.251113T2200Z-251115T0000Z/
Southern Rocky Mountain Front-Southern High Plains-
Including the following locations: Pendroy, Rogers Pass, Choteau,
and Bynum
146 PM MST Thu Nov 13 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST FRIDAY...

* WHAT...Southwest winds 35 to 50 mph with gusts up to 75 mph 
  expected.

* WHERE...Southern Rocky Mountain Front and adjacent foothills and 
  plains.

* WHEN...Until 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The strongest winds initially build late this 
  afternoon along the immediate eastern slopes of the Rocky Mountain 
  Front, eventually spreading eastward in the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ303-141215-
/O.CON.KTFX.HW.W.0027.251114T0000Z-251115T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Cut Bank, Santa Rita, and
Ethridge
146 PM MST Thu Nov 13 2025

...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 
PM MST FRIDAY...

* WHAT...Southwest winds 35 to 45 mph with gusts up to 70 mph 
  expected.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...From 5 PM this afternoon to 5 PM MST Friday.

* IMPACTS...High winds may move loose debris, damage property and 
  cause power outages. Travel could be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...The period of strongest winds is forecast 
  after sunset today and before sunrise Friday morning. Additional 
  periods of gusty winds follow into Friday afternoon, but are not 
  forecast to be as potent at this time.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

Wilson
268 
WWUS75 KTFX 140851
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
151 AM MST Fri Nov 14 2025

MTZ301-302-150000-
/O.CON.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
East Glacier Park Region-Northern High Plains-
Including the following locations: Browning, Marias Pass,
Dupuyer, Saint Mary, Babb, Heart Butte, East Glacier Park, Logan
Pass, and Kiowa
151 AM MST Fri Nov 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Eastern Glacier National Park and adjacent foothills and 
  plains.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ303-150000-
/O.CON.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
Eastern Glacier, Western Toole, and Central Pondera-
Including the following locations: Cut Bank, Ethridge, and Santa
Rita
151 AM MST Fri Nov 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Eastern Glacier, Western Toole, and Central Pondera 
  Counties.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ307-308-150000-
/O.CON.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
Southern Rocky Mountain Front-Southern High Plains-
Including the following locations: Choteau, Rogers Pass, Pendroy,
and Bynum
151 AM MST Fri Nov 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Southern Rocky Mountain Front and adjacent foothills and 
  plains.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.

&&

$$

MTZ313-150000-
/O.CON.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
Judith Basin County and Judith Gap-
Including the following locations: Raynesford, Stanford, Geyser,
Hobson, Windham, Benchland, and Moccasin
151 AM MST Fri Nov 14 2025

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS 
AFTERNOON...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Judith Basin County and Judith Gap.

* WHEN...Until 5 PM MST this afternoon.

* IMPACTS...High winds may move loose debris. Travel could be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown around 
or damaged by the wind.


&&

$$

RG
107 
WWUS75 KTFX 142035
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
135 PM MST Fri Nov 14 2025

MTZ301>303-307-308-313-142145-
/O.CAN.KTFX.HW.W.0027.000000T0000Z-251115T0000Z/
East Glacier Park Region-Northern High Plains-Eastern Glacier,
Western Toole, and Central Pondera-Southern Rocky Mountain Front-
Southern High Plains-Judith Basin County and Judith Gap-
Including the following locations: Ethridge, Heart Butte, Kiowa,
Raynesford, Cut Bank, Geyser, Moccasin, East Glacier Park,
Choteau, Stanford, Bynum, Benchland, Dupuyer, Marias Pass, Saint
Mary, Babb, Logan Pass, Rogers Pass, Santa Rita, Pendroy,
Windham, Browning, and Hobson
135 PM MST Fri Nov 14 2025

...HIGH WIND WARNING IS CANCELLED...

Gusts up to 40 mph remain possible through the rest of the 
afternoon, however, the threat for high winds has ended.

$$

Glinskas

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 12, 10:05 PM MST, 1 hour 36 minutes earlier. Its key messages:

  • Gusty winds return tomorrow with strong winds along the Rocky Mountain Front.
  • More seasonable temperatures return over the weekend.
  • Increased chances for at least some precipitation next week.
Area forecast discussion, Nov 12, 10:05 PM MST, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1005 PM MST Wed Nov 12 2025

Aviation Section Updated.

.KEY MESSAGES...

 - Gusty winds return tomorrow with strong winds along the Rocky
   Mountain Front.

 - More seasonable temperatures return over the weekend.

 - Increased chances for at least some precipitation next week.

&&

.UPDATE...
/Issued 814 PM MST Wed Nov 12 2025/
Updated forecast is out. The forecast for tonight is on track.
With cloud cover and wind, temperatures should not fall too much
more tonight. The adjustment in the forecast was for Thursday,
with the high wind watch starting a bit earlier along the front
range of the Rockies. The latest HRRR has stronger winds earlier
Thursday afternoon starting first along the US/Canadian border,
then working their way south along the Rocky Mountain Front during
the afternoon. Thus the start times were pushed up a bit along the
front range. It still looks to be Thursday evening when the strong
winds arrive in the Cut Bank area. With winds of 70 to 90 mph
aloft, some wind gusts of 65 to 85 mph look reasonable at the
surface with this wind event. Brusda

&&

.DISCUSSION...
/Issued 814 PM MST Wed Nov 12 2025/

 - Meteorological Overview:

Upper level ridging across the area today will provide one
additional warm and tranquil weather day across North Central and
Southwestern Montana today before an approaching trough results in
a ridge breakdown Thursday afternoon and Friday. Ahead of this
trough, temperatures will remain on the warm side today and
Thursday, with most areas getting into the mid to upper 60s across
the lower elevations on Thursday. However, as the ridge begins to
break down, winds will be on the increase Thursday afternoon and
evening, with a few 60-75 mph wind gusts possible along the Rocky
Mountain Front around and after sunset Thursday. As the ridge
breakdown progresses, winds will spill out onto the adjacent
plains Friday before a Canadian Cold Front pushes into the area
Friday afternoon and evening, bringing an end to the winds. As the
front pushes through the area, a few areas of rain and mountain
snow will be possible, but impacts are expected to be minor with
this round of precipitation.

Surface high pressure will set up across Eastern Montana on
Saturday, bringing a period of more seasonable temperatures and
more tranquil weather conditions to the area for Saturday and
early Sunday, but moisture streaming in from the Southwest will
begin to push into Southwestern Montana by the afternoon as
Southwesterly flow aloft sets up. With this flow overhead, a
parade of weak disturbances will slide through the area, bringing
periods of light rain and mountain snow to mainly Southwestern
Montana through midweek.

 - Forecast Confidence & Scenarios:

Winds Thursday and Friday: The most impactful area of uncertainty
is the forecasted wind event Thursday evening through Friday as
the upper level ridge breaks down. While winds are likely to be
gusty along the Rocky Mountain Front with gusts in excess of 60
mph, the extent of how far east across the plains these winds
reach remains a bit uncertain. Currently, ensemble guidance seems
to be split around 50/50 as to whether or not winds over 60 mph
will get outside the core windy areas where High Wind Criteria is
a bit higher, and if those core areas will see 75 mph. Right now
it seems slightly more likely than not that both the core areas
will hit 75 mph and that areas in and around Cut Bank see winds
near or in excess of 60 mph. Ludwig

&&

.AVIATION...
13/06Z TAF Period

VFR conditions prevail this TAF period. Gusty surface winds develop
through the day Thursday, with increasing risk for mountain wave
turbulence in the afternoon and evening along the Rocky Mountain
Front. Instances of low-level wind shear increase after sunset
Thursday in areas where surface winds diminish. -AM

The KWYS TAF will not be issued until airport operations resume
next spring.

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  42  68  51  60 /   0   0  10  20
CTB  37  63  43  51 /   0   0  20  30
HLN  38  65  44  57 /   0   0  30  50
BZN  34  65  40  59 /   0   0  20  50
WYS  26  51  31  44 /  10   0  30  70
DLN  34  61  38  56 /   0   0  30  40
HVR  32  66  45  58 /   0   0   0  20
LWT  39  66  46  60 /   0   0   0  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Thursday afternoon through Friday afternoon
for East Glacier Park Region-Northern High Plains.

High Wind Watch from Thursday afternoon through Friday afternoon
for Southern High Plains-Southern Rocky Mountain Front.

High Wind Watch from Thursday afternoon through Friday afternoon
for Eastern Glacier, Western Toole, and Central Pondera.

&&

http://www.weather.gov/greatfalls

Nearby

High Wind Warnings in Montana, 2025Every high wind warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.